Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Recurrent throat infections on Remeron?

Posted by misho on October 17, 2003, at 19:46:37

In reply to Re: Recurrent throat infections on Remeron?, posted by caroline on April 5, 2000, at 16:31:50

Anyone on Remeron MUST monitor their white blood cell count (blood test every 6 mths as a suggestion). A rare side effect of remeron is to decrease the number of your white blood cells, which are what your body uses to fight infections. That could be the cause of the throat infections.


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:misho thread:28962
URL: http://www.dr-bob.org/babble/20031015/msgs/270391.html